# SDR ZZDA2011315

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LANYARD BROKEN ON FWD ENTRY DOOR.  REMOVED AND REPLACED L-1 DOOR EVAC SLIDE LANYARD REF AMM / 25-61.
